# SDR FDEA201508222683

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 931 hours, 38,824 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: DC06A10SL3S
- Condition: Damaged
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING THE NR 5 BRAKE WORN, MX FOUND BRAKE TEMP SENSOR CONNECTOR P1-2337 DAMAGED.  REMOVED & INSTALLED DAMAGED CP P1-2337 IAW WDM 32-46-01 & SWPM 20-31-00.
